1st time taking Film; packed a whallop!

Will methadone and buprenorphine together cause withdrawal? How do I stop precipitated withdrawal? What dose of buprenorphine is best? Do I have to be in withdrawal to start Suboxone?
Post Reply
User avatar
blackberrybunny
Power Poster
Power Poster
Posts: 65
Joined: Sat Sep 17, 2011 5:44 pm

1st time taking Film; packed a whallop!

Post by blackberrybunny » Tue Jan 03, 2012 8:59 pm

I've been taking 24mg of Subosone tablets a day for four months now. And I thought the tablets tasted terrible, the film is god awful! AND after using my first film ever today, about an hour afterwards, it packed a whallop for me! I mean, I felt totally polluted, yet without the euphoric feeling. Hours later, and I'm still queasy. It's that same queasy feeling you get when you first start opiates in the first place. I had no idea the film was going to do this. It made me extremely drowly and I looked MESSED UP--- my eyes all droopy and glassy!! UGHHH I am NOT enjoying this at all. However, it has taken away 100% of my spinal pain, and for those of you that don't know, I have several spinal problems, from needing a multi-level fusion in my lumbar, disease in my neck, and a four inch cyst in my thoracic region which is causing severe spinal cord compression. My pain was on a scale of 1 - 1o, it was a 8-9 every day, sometimes a 10, the worst pain I'd ever felt. I wore a rigid back brace for many years. Then, after a threat of suicide, (the pain is a monster that'll make you kill yourself), the doctors wanted to start me on Sub. I have had four months of pain free time! Sub is the BEST pain reliever I've EVER used. However, it does NOT touch a headache, or toothache, or a broken foot for that matter! I fell off my steps and broke my foot. I don't get WHY it doesn't help THAT pain, but as far as my back goes, I am a new woman. Has anyone else ever experienced the film packing a whallop like it did for me? And why do so many people think it tastes better? My god, that film was horrid and much more bitter than the tablet!! I'm disapponted my insurance will not pay for the tabs anymore, only the films. God save me!! It is so awful I'm ready to quit taking it!

User avatar
amber4.14.11
Long Time Member
Long Time Member
Posts: 1215
Joined: Tue Nov 01, 2011 10:48 pm
Location: oregon coast
Contact:

Post by amber4.14.11 » Tue Jan 03, 2012 9:39 pm

I used to take the tabs too, then I got the Patient assistance thru RB,and they only pay for films.

but Ive gotten used to how the films taste, I cant even really taste them anymore even, thats the only hope I can give you about the taste.....lol

as far as back pain, I thought the films worked much better for me too. I didnt think there'd be a difference AT ALL switching, Im on 24mg also.........construction work for 10 years, two bad car accidents (one was a rollover x2) and I have no cartlidge between my vertebrea.....excuse my spelling......lol

anyways, when I was on the tabs, I still took a lota motrin, now on films I only take motrin in the morning. the only time I hurt at night, after work, is if Im in the shop ALL day, and standing on the concrete floor,,,,,alllllllllll dddaaaayyyy....
so by the time I drive home 40 mins, Im stiff as hell, and I get those wonderfull sharp shooting pains down my back, my butt, into my ankles...... :(
and I just turned 30!!!!!! :roll:

the doc says I should think about suboxone as pain mngmt for longterm, not just the opiate addiction part....

so far so good........ :lol: .

and yes, the first time i used the film I had an upset stomach for about 10 hours... eating didnt help,,,,nothing did.
but that only happened the first time..........so hopefully that doesnt happen any more for you,,, it SUCKS
like you said, its not even the 'euphoria' feeling, its just YUCKY

I do like the films better than the tabs now thogh.....If I had a choice it'd be the films.....especially now that I dont taste them.....LOL

good luck!!!!! :wink:
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/

User avatar
tearj3rker
Long Time Member
Long Time Member
Posts: 1457
Joined: Thu Jul 15, 2010 4:08 am

Post by tearj3rker » Wed Jan 04, 2012 6:39 am

I found the film both stronger and ... dirtier. So I switched back to the tabs. I figured you absorb more buprenorphine in the film, and I didn't want to be on a higher dose.

User avatar
Breezy_Ann
Long Time Member
Long Time Member
Posts: 873
Joined: Thu Jul 21, 2011 9:43 am
Location: AZ

Post by Breezy_Ann » Wed Jan 04, 2012 8:42 am

When I was on the film I would get nauseous too. I found if I ate something small 30 min or so before dosing it would help. Eating after just made it worse. I also hated the taste at first but got used to it and it didn't bother me at all. I hope the sames true for you.

User avatar
rule62
Moderator
Moderator
Posts: 2745
Joined: Sat Jan 01, 2011 10:35 pm
Location: Southwest

Too High

Post by rule62 » Wed Jan 04, 2012 12:13 pm

It sounds to me like you are on a too large of dose. 24mg's is huge and usually reserved for heroin addicts. Most function just fine on 8mg's but you know more about how you'll do than me. I dropped from my initial 24mg's to 16 w/o any ill effects whatsoever. That told me I was on too high of dose. My doctors opinion was "better too much than not enough". Bull! He just didn't know that much about Sub, that's all.

Funny you had such a reaction to the film though. You do absorb much more than the tabs so it doesn't surprise me you felt it more. The great thing about the film is the ability to cut them and taper. Much easier then the pills.

Hope you feel better soon!
Don't take yourself so damn seriously

User avatar
blackberrybunny
Power Poster
Power Poster
Posts: 65
Joined: Sat Sep 17, 2011 5:44 pm

Post by blackberrybunny » Sun Jan 08, 2012 4:23 pm

Just wanted to let you guys know that the 2nd time I used the film, no problems. No ickiness. I'm used to them now, and the taste, blehh, but the trick it to keep all of the saliva build up under the tongue and THEN spit it out. Makes the pills taste like candy, LOL.

I can't believe my doctor had me on 32mg a day and I was never a heroin addict. I only have had severe back pain from diseases and this cyst. But so far, the films are working out. I find I can take just one every three days and I'm pain free!

HOW do they pack so much medicine on such a small piece of paper?!!! LOLOLOL!~ Really, HOW do they do it?!!

Post Reply